MathSciNet Relay Station
MathSciNet bibliographic data
MR565140 53C35 (53C40)
Ferus, Dirk Symmetric submanifolds of Euclidean space. Math. Ann. 247 (1980), no. 1, 81–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement